Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Feeling weak and shaky. Started new birth control. Periods due. Reason for above symptoms?

I feel weak and shaky, I didn t wake up feeling this way but I ate a small bowl of cereal around 11am and it s now 5:23pm. I had a small latte too around 2:30pm but I usually don t get side effects from the caffeine though so that s why I m worried. I felt like I was going to pass out a little bit ago so I took a vitamin and had some orange slices and am now drinking water. It s slightly better now but not by much. I recently started a new birth control called Tri Cyclen and I am almost done with my first pack. But didn t feel weak and shaky the whole month until now. I m supposed to get my period tomorrow if that makes a difference, but again i ve never felt weak and shaky before getting my period ever before either.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The feeling shaky and weak is likely to be due to the new birth control pill that you have started. All these side effects will gradually decrease in next 2-3 cycles.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor